# SDR ASAA0310150

- Difficulty date: March 17, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 655490510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOORBEAM FLANGE AT BS 480, LEFT BUTTOCK LINE 43 CORRODED.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER EA.  (M)
